# SDR SWI2025F00275

- Difficulty date: January 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 40,424 hours, 36,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR YOKE ASSY HAS WEAR MARK.   (FILED OPEN)    COMPLETED TEMPORARY REPAIR TO PASSENGER DOOR CABLE YOKE ASSY IAW REO 601R-52-11-3038.  TASK CARD 51-900-1003-SKY COMPLETED, M-337 ATTACHED
